ON THE SOLUTION OF THE INITIAL-VALUE CONSTRAINTS FOR GENERAL-RELATIVITY COUPLED TO MATTER IN TERMS OF ASHTEKAR VARIABLES

Journal article


Publication Details

Author(s): Thiemann T
Journal: Classical and Quantum Gravity
Publisher: IOP PUBLISHING LTD
Publication year: 1993
Volume: 10
Journal issue: 9
Pages range: 1907-1921
ISSN: 0264-9381


Abstract


This new trick might also be of interest for Yang-Mills theories on curved backgrounds.



FAU Authors / FAU Editors

Thiemann, Thomas Prof. Dr.
Chair for Theoretical Physics III (Quantum Gravity)


How to cite

APA:
Thiemann, T. (1993). ON THE SOLUTION OF THE INITIAL-VALUE CONSTRAINTS FOR GENERAL-RELATIVITY COUPLED TO MATTER IN TERMS OF ASHTEKAR VARIABLES. Classical and Quantum Gravity, 10(9), 1907-1921.

MLA:
Thiemann, Thomas. "ON THE SOLUTION OF THE INITIAL-VALUE CONSTRAINTS FOR GENERAL-RELATIVITY COUPLED TO MATTER IN TERMS OF ASHTEKAR VARIABLES." Classical and Quantum Gravity 10.9 (1993): 1907-1921.

BibTeX: 

Last updated on 2018-08-08 at 15:10